Is it possible that my blood pressure meds could cause skipped heartbeats? I'm taking 20mg of Vasotec and 50mg Aldactone per day. I had previously been taking Capoten and Aldactone with no skipped beats. These started in May when my meds were switched. My MD did an EKG which he compared to the one done in Feb during my annual physical and they "matched" so he is not overly concerned with the skips. I'm overweight and on a 1200 calorie balanced diet (to hopefully get off these meds altogether). I do have the usual stresses in my life; sometimes more than the usual but am curious if my medications might contribute to the skips. My B/P is well controlled with the Vasotec/Aldactone combination (usually 120/75 or so)unlike the Capoten which caused very low readings at times and lightheadedness. Any insight you can offer will be most appreciated. Thank you.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.